# SDR EVCA0202450300024

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N355AE
- Make and model: Bell 206L-4
- Aircraft serial: 52425
- Aircraft time: 8,674 hours, 15,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: UNKNOWN
- Condition: Sheared
- Location: Xmsn Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET SHEARED ON TRANSMISSION DECK, LEFT HAND SIDE NEXT TO LEFT REAR NODAL BEAM SUPPORT.  UPON INSPECTION OF RIVETS, FOUND CRACK IN STRUCTURE AT APPROXIMATELY STA 155, BL 13-16, WL 71-73 UNDERNEATH L/H REAR NODAL BEAM DECK MOUNT.
